ITEM METADATA RECORD
Title: Non-linear rheological behavior and shear-dependent structure in colloidal dispersions
Authors: Schoukens, G ×
Mewis, Joannes #
Issue Date: 1978
Publisher: Amer inst physics
Series Title: Journal of rheology vol:22 issue:4 pages:381-394
URI: 
ISSN: 0148-6055
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Chemical Engineering - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science